Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

September 25, 2011Johnson County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 25, 2011, 4:16 PM EDT for Johnson County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2011, 4:16 PM EDT (20:16 UTC)
Expired
Sep 25, 2011, 4:45 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

County Johnson County, GA

The radar

The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WWUS82 KFFC 252016
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SUN SEP 25 2011

GAZ074-085-097-252045-
416 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...LAURENS AND JOHNSON COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TUCKERS CROSSROAD...MOVING NORTHEAST AT 15
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON...LAURENS AND JOHNSON COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TUCKERS CROSSROAD...
DONOVAN AND HARRISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3257 8292 3266 8305 3267 8305 3271 8296
      3275 8294 3277 8296 3280 8296 3281 8297
      3293 8286 3279 8266
TIME...MOT...LOC 2017Z 221DEG 13KT 3270 8293

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 25, 3:50 PM EDT, 26 minutes earlier.

Area forecast discussion, Sep 25, 3:50 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SUN SEP 25 2011

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
FRONTAL BOUNDARY STRETCHED FROM SOUTH OF ATHENS TO THOMASTON TO
ALBANY WITH MSAS DEWPOINTS SHOWING THAT THIS FEATURE HAS LIFTED
NORTHWARD THROUGH THE AFTERNOON. DEW POINTS IN THE LOWER 60S NORTH
AND WEST OF THE BOUNDARY AND 70S SOUTH AND EAST OF THE BOUNDARY.
WITH THE MOIST AIR AND DIURNAL HEATING...SHOWERS AND THUNDERSTORMS
WERE ABLE TO DEVELOP SOUTH OF THE BOUNDARY AND EXPECT THIS TREND TO
CONTINUE THROUGH THE EARLY EVENING BUT SUBSIDE AS WE LOSE THE
HEATING OF THE DAY. MAIN THREAT WILL BE GUSTY WINDS AND WITH -11C
500MB TEMP SOME SEVERE OR NEAR SEVERE HAIL IS POSSIBLE. HAD TO
DRASTICALLY INCREASE POPS ACROSS THE SOUTHEAST PART OF THE CWA GIVEN
THE CURRENT RADAR TRENDS.

EXCEPT FOR THE ECMWF...THE MODELS ARE CONSISTENT WITH PUSHING THE
CENTRAL GA BOUNDARY SOUTH AGAIN OVERNIGHT AS A SECONDARY FRONT
ASSOCIATED WITH THE CLOSED UPPER LEVEL LOW OVER THE MIDWEST PUSHES
INTO NORTH GEORGIA ON MONDAY. ALTHOUGH INCREASED CLOUDINESS WILL
PUSH INTO NORTHWEST GEORGIA TONIGHT...THE BETTER PRECIP CHANCES WILL
HOLD OFF UNTIL MONDAY. MODELS ARE CONSISTENT WITH PRECIP OVER NORTH
GEORGIA MONDAY AFTERNOON. GFS PEGS 1000-1700 J/KG OF MU CAPE ACROSS
NORTH GEORGIA AS THE FRONT MOVES THROUGH SO WILL HAVE TO WATCH FOR
SOME STRONGER STORMS. IN ADDITION...WILL HAVE TO MONITOR FOR
CONVECTION ACROSS THE SOUTHEAST PART OF THE CWA WITH LINGERING
MOISTURE FROM THE REMNANT FRONT ACROSS CENTRAL GA TODAY. MU CAPES OF
TO 2500 J/KG ARE EXPECTED MONDAY AFTERNOON ACROSS CENTRAL GA. GIVEN
THE PATTERN TODAY...CANT RULE OUT A STRONG TO SEVERE STORM
TOMORROW AFTERNOON.

AFTER MONDAY...MODELS DIVERGE. GFS IS MORE PROGRESSIVE WITH THE
SYSTEM AND PUSHES THE FRONT INTO SOUTH GEORGIA BY TUESDAY. THE
ECMWF AND NAM HOWEVER LINGER THE FRONT ACROSS CENTRAL GEORGIA
THROUGH TUESDAY NIGHT. WITH THESE DIFFERENCES...GFS INDICATES A
DRY TUESDAY WHILE THE ECMWF WOULD SUGGEST PRECIP ACROSS CENTRAL
GEORGIA. WILL LEAN TOWARD THE ECMWF WHICH ALSO CONTINUES THE
TREND OF THE PREVIOUS FORECAST AND SHOWS A CHANCE OF SHOWERS AND
THUNDERSTORMS FOR TUESDAY AFTERNOON. SINCE ORIGINALLY POPULATED
WITH GFS/MAV DEWPOINTS...HAD TO INCREASE DEW POINTS ACROSS THE CWA
ON TUESDAY IN PARTICULAR SINCE THE GFS PUSHES THE MOISTURE OUT TOO
QUICKLY.

WITH INCREASED CLOUD COVERAGE EXPECTED TONIGHT ACROSS PORTIONS OF
NORTH GEORGIA AND HIGHER DEWPOINTS THAN FORECAST ACROSS CENTRAL
GEORGIA...EXPECT MONDAY MIN TEMPS TO BE WARMER THAN THIS MORNING.
LEANED TOWARD THE WARMER MAV FOR MIN TEMPS TOMORROW...BUT MAV/MET
BLEND FOR THE REMAINDER OF THE SHORT TERM.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
EVEN THOUGH THE GFS DRIED THE CWA OUT IN THE SHORT TERM...MODEL
BRINGS MOISTURE ASSOCIATED WITH THE FRONT BACK IN ON WEDNESDAY.
NAM/ECMWF/GFS ARE IN GOOD AGREEMENT WITH MOISTURE FROM THE FRONT
LINGERING ACROSS CENTRAL GEORGIA ON WEDNESDAY. AFTER THIS THOUGH THE
CLOSED UPPER LEVEL LOW OVER THE MIDWEST IN THE SHORT TERM WILL
ROTATE NORTHEAST AND PUSH THE FRONT INTO NORTH FLORIDA..DRYING OUT
THE CWA FOR THURSDAY. A SECOND SHORTWAVE WILL DIVE INTO THE GREAT
LAKES REGION THURSDAY NIGHT...BECOME A CUT OFF UPPER LEVEL LOW AND
PUSH ANOTHER WEAK FRONT INTO GEORGIA ON FRIDAY. THIS SHOULD BE A DRY
FRONT AND SERVE TO DECREASE TEMPS A FEW DEGREES AND REINFORCE THE
DRY AIR ACROSS THE CWA.

&&

.AVIATION...
18Z UPDATE...
SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS EAST AND
SOUTH GEORGIA THIS AFTERNOON. THIS PRECIPITATION SHOULD STAY AWAY
FROM THE TAF SITES SO NO PRECIPITATION IN THE TAF. CEILINGS MOSTLY
VFR AND IT SHOULD STAY THAT WAY THROUGH 07Z-09Z. EXPECTING LOW
STRATUS TO MOVE BACK IN WITH MOIST SOUTHEASTERLY FLOW OVER THE
AREA. LOOKING FOR OVC010 AFTER 09Z AND CONTINUING THROUGH 14Z-16Z.
CEILINGS WILL LIFT SLOWLY THROUGH THE DAY MONDAY WITH THE WINDS
TURNING TO THE SW BY 14Z. WIND SPEEDS WILL BE IN THE 5-10KT RANGE
THROUGH THE PERIOD. VSBYS SHOULD STAY VFR THROUGH THE PERIOD BUT
MAY SEE SOME BRIEF PERIOD OF MVFR VSBYS OVERNIGHT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON WINDS AND PRECIP.
CONFIDENCE MEDIUM ON CEILINGS AND VISIBILITIES

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  86  65  87 /  20  30  30  30
ATLANTA         69  84  64  83 /  10  20  30  20
BLAIRSVILLE     64  79  56  78 /  10  50  30  20
CARTERSVILLE    67  85  57  81 /  10  40  20  20
COLUMBUS        70  88  67  87 /   5  20  20  30
GAINESVILLE     67  83  63  83 /  10  40  30  20
MACON           68  88  67  88 /  20  20  20  30
ROME            65  84  57  84 /  20  40  20  20
PEACHTREE CITY  65  85  59  83 /  10  20  20  20
VIDALIA         70  89  70  90 /  30  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11
Hazardous weather outlook, Sep 25, 5:37 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 AM EDT SUN SEP 25 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
537 AM EDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA.

.SYNOPSIS...
STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA AND VARIOUS
OUTFLOW BOUNDARIES FROM CONVECTION SATURDAY WILL PROVIDE A FOCUS
FOR THUNDERSTORM DEVELOPMENT TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE
LOCALLY HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL
GEORGIA TODAY AS VARIOUS BOUNDARIES AND AMPLE MOISTURE REMAINS IN
PLACE. BEST CHANCES FOR ANY THUNDERSTORM ACTIVITY WILL BE ALONG
AND SOUTH OF A LINE FROM AMERICUS TO AUGUSTA. WITH CAPE VALUES IN
THE 1000 TO 1500 J/KG RANGE...AND LIFTED INDEX VALUES AROUND
-2...INSTABILITY IS SUFFICIENT ENOUGH TO SUPPORT ISOLATED
THUNDERSTORM DEVELOPMENT. ANY DEVELOPING CONVECTION IS EXPECTED TO
REMAIN BELOW SEVERE LIMITS. LOCALLY HEAVY RAINFALL IS POSSIBLE
WITH THUNDERSTORMS...AND ALTHOUGH MUCH OF THE AREA CAN HANDLE 3 OR
MORE INCHES OF RAIN...LOCALIZED FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Sep 25, 2:31 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             3 N KITE                32.74N 82.51W
09/25/2011  M0.88 INCH       JOHNSON            GA   EMERGENCY MNGR

            DIME TO NICKEL SIZE HAIL

&&

VSMITH
Special weather statement, Sep 25, 2:55 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT SUN SEP 25 2011

GAZ074-076-251945-
255 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 345 PM EDT...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAVISBORO...MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BARTOW...DAVISBORO...
GRANGE...LOUISVILLE...STAPLETONS CROSSROADS...STELLAVILLE...
MATTHEWS...WRENS AND STAPLETON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3310 8228 3281 8251 3293 8268 3308 8266
      3312 8260 3312 8258 3314 8258 3332 8236
      3332 8234 3331 8232 3316 8226
TIME...MOT...LOC 1855Z 227DEG 11KT 3295 8255
Special weather statement, Sep 25, 3:13 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SUN SEP 25 2011

GAZ074-076-085-086-097-098-110>112-251945-
313 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF BARTOW TO WORKMORE...MOVING
NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE
OCMULGEE STATE PARK...WORKMORE...HELENA...MCRAE...MINTER...LOWERY...
NEW HOME...PRINGLE...CEDAR GROVE...SCOTT...BARTOW...ROCKLEDGE...
TOWNS...SCOTLAND AND MOXLEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3186 8309 3214 8296 3218 8287 3217 8295
      3243 8291 3270 8268 3283 8271 3321 8224
      3308 8228 3295 8226 3284 8231 3283 8228
      3259 8232 3237 8248 3196 8265
TIME...MOT...LOC 1913Z 221DEG 26KT 3289 8257 3275 8252
          3238 8279 3213 8286 3196 8296
Special weather statement, Sep 25, 3:42 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SUN SEP 25 2011

GAZ062-074>076-085-086-097-252030-
342 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 35 MPH
WINDS IN WASHINGTON...WARREN...LAURENS...JOHNSON...EMANUEL...GLASCOCK
AND JEFFERSON COUNTIES UNTIL 430 PM EDT...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WRENS TO MINTER...MOVING NORTHEAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS WASHINGTON...WARREN...LAURENS...JOHNSON...EMANUEL...
GLASCOCK AND JEFFERSON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE ROCKLEDGE...MINTER...GRANGE...
STAPLETONS CROSSROADS...STAPLETON...AVERA...PRINGLE...RIDDLEVILLE...
DAVISBORO...ORIANNA...NEW HOME...SCOTT...ADRIAN...WRENS AND
NORRISTOWN JUNCTION. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3256 8246 3251 8257 3251 8265 3247 8264
      3238 8280 3262 8287 3286 8276 3318 8259
      3335 8245 3332 8240 3332 8234 3322 8223
TIME...MOT...LOC 1942Z 208DEG 27KT 3326 8238 3279 8260
          3247 8273
Local storm report, Sep 25, 3:54 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             SCOTT                   32.55N 82.67W
09/25/2011  E0.75 INCH       JOHNSON            GA   EMERGENCY MNGR

&&

JLF
Special weather statement, Sep 25, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SUN SEP 25 2011

GAZ074-085-097-252045-
416 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...LAURENS AND JOHNSON COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TUCKERS CROSSROAD...MOVING NORTHEAST AT 15
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON...LAURENS AND JOHNSON COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TUCKERS CROSSROAD...
DONOVAN AND HARRISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3257 8292 3266 8305 3267 8305 3271 8296
      3275 8294 3277 8296 3280 8296 3281 8297
      3293 8286 3279 8266
TIME...MOT...LOC 2017Z 221DEG 13KT 3270 8293

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 12:27 PM EDTSpecial Weather StatementFFCWilkes33 min
Sep 25, 12:28 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes47 min
Sep 25, 1:11 PM EDTSevere Thunderstorm WarningFFCWilkes49 min
Sep 25, 1:17 PM EDTSpecial Weather StatementFFCMontgomery, Toombs28 min
Sep 25, 1:51 PM EDTSpecial Weather StatementFFCEmanuel39 min
Sep 25, 2:07 PM EDTSpecial Weather StatementFFCMontgomery, Toombs38 min
Sep 25, 2:08 PM EDTSpecial Weather StatementFFCEmanuel37 min
Sep 25, 2:24 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson35 min
Sep 25, 2:55 PM EDTSpecial Weather StatementFFCJefferson50 min
Sep 25, 3:13 PM EDTSpecial Weather StatementFFCJefferson, Johnson, Telfair, Treutlen, Wheeler32 min
Sep 25, 3:32 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren21 min
Sep 25, 3:42 PM EDTSpecial Weather StatementFFCJefferson, Johnson48 min
Sep 25, 4:33 PM EDTSpecial Weather StatementFFCWashington27 min
Sep 25, 4:37 PM EDTSpecial Weather StatementFFCGreene23 min
Sep 25, 5:00 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Sep 25, 5:18 PM EDTSpecial Weather StatementFFCGreene27 min
Sep 25, 5:35 PM EDTSpecial Weather StatementFFCToombs25 min
Sep 25, 5:46 PM EDTSpecial Weather StatementFFCGreene, Putnam29 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.